# SDR SWAA2021080294599

- Difficulty date: July 12, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS727C+10 LBL 24 WL157 FLOOR TO SIDEWALL SUPPORT / [01] REMOVED ACB FLOOR TO SIDEWALL SUPPORT L/H FROM BS 727-787 LBL 24 WL 157 PER SRM 51-40-02.; [02] VERIFIED REMOVAL; [03] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT BS727C+10 LBL24 MEASURED 0.75'L X 0.5'W AND 0.001'DEEP FOUND TO BE IN LIMITS PER SRM 53-00-53-1A-2.   PART OUT OF LIMITS DUE TO ADJACENT CORROSION; REPAIR TO BE COMPLETED ON CUSTOMER CARD TTG8Q005S6MX; [04] VERIFIED CORROSION REMOVAL; [05] VERIFIED REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT BS727C+10 LBL24 MEASURED 0.75'L X 0.5'W AND 0.001'DEEP FOUND TO BE IN LIMITS PER SRM 53-00-53-1A-2.   PART OUT OF LIMITS DUE TO ADJACENT CORROSION; REPAIR TO BE COMPLETED ON CUSTOMER CARD TTG8Q005S6MX; [06] REPAIR TO BE DONE IN THIS CARD. TTG8Q005S5JK; [07] VERIFIED; [08] FABRICATED REPLACEMENT FLOOR TO SIDEWALL SUPPORT L/H BS727-849 LBL24 OUT OF BAC1496-377#7075T62 LOT#1459405-1 PER SRM 51-40-05; SRM 51-40-08; SRM 53-00-53-INSTALLED FLOOR TO SIDEWALL SUPPORT L/H BS727-867 LBL24 WL 157 IAW BOEING DWG #146A7500; DWG #146A7502 AND SRM 51-40-02
